MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39615
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that labeling issue occurred.A 035/260/3mm (b/5) amplatz super stiff was selected for use.However, during preparation, it was noted that the model on the outer packaging was different from the one indicated on the inner packaging.No patient complications were reported.
 
Event or Problem Description
It was reported that labeling issue occurred.A 035/260/3mm (b/5) amplatz super stiff was selected for use.However, during preparation, it was noted that the model on the outer packaging was different from the one indicated on the inner packaging.No patient complications were reported.It was further reported that there was no issue with the label.The model of the outer packaging is for the amplatz super stiff package of 5, while the inner packaging label is for the each amplatz wire individually.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20211552
Report Number2124215-2024-55294
Device Sequence Number20799540
Product Code DQX
UDI-Device Identifier08714729115861
UDI-Public08714729115861
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K843012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39615
Device Catalogue Number39615
Device Lot Number0032912435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date10/16/2024
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown